Pacific Journal of Mathematics

On the impossibility of obtaining $S^{2}\times S^{1}$ by elementary surgery along a knot.

Louise E. Moser

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 519-523.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911619

Mathematical Reviews number (MathSciNet)
MR0358756

Zentralblatt MATH identifier
0291.57022

Subjects
Primary: 55A25
Secondary: 57A10

Citation

Moser, Louise E. On the impossibility of obtaining $S^{2}\times S^{1}$ by elementary surgery along a knot. Pacific J. Math. 53 (1974), no. 2, 519--523. https://projecteuclid.org/euclid.pjm/1102911619


Export citation

References

  • [1] R. Crowell, The group Gf\G" of a knot group G, Duke Math. J., 30 (1963), 349-354.
  • [2] R. Crowell, The annihilatorof a knot module, Proc. Amer. Math. Soc, 15 (I960), 696-700.
  • [3] L. Neuwirth, Knot Groups, Ann. Math. Stud. 56, Princeton: Princeton Univ. Press, 1965.
  • [4] M. H. A. Newman and J. H. C. Whitehead, On the group of a certainlinkage, Quart. J. Math., 8 (1937), 14-21.
  • [5] Dieter Noga, Uber den Aussenraumvon Produktknotenund die Bedeutungder Fixgruppen,Math. Zeitschr., 101 (1967), 131-141.
  • [6] J. H. C. Whitehead, On doubled knots, J. London Math. Soc, 12 (1937), 63-71.